# SDR UALA2012062903404

- Difficulty date: June 23, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,850 hours, 22,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30788
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR DRIVE EICAS.  REPLACED NR 1 ENGINE IDG.  OPS CHECKED GOOD.
